# SDR SWIA200617109

- Difficulty date: July 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 30,538 hours, 25,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET CORRODED UNDER CABIN FLOOR PNL 251CLF LOCATED NEAR AFT DOOR SILL, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW BRACKET P/N 601R-31527-217 PO 39002 AND 601R31527-137 PO 39002 ON AFT DOOR SILL UNDER FLOOR PANEL 231CLF AS PER CRJ200 SRM REFERENCE 51-42-06 PG 11.
